Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 64, NWS Albuquerque, NM

May 22, 2018Chaves County, Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 22, 2018, 9:46 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2018, 9:46 PM MDT (03:46 UTC)
Expired
May 22, 2018, 10:45 PM MDT
In force
59 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chaves County, NM, Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 105 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 3.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2018-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2018-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3881 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

212 
WUUS55 KABQ 230346
SVRABQ
NMC005-027-230445-
/O.NEW.KABQ.SV.W.0064.180523T0346Z-180523T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
946 PM MDT TUE MAY 22 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lincoln County in central New Mexico...
  West central Chaves County in southeastern New Mexico...

* Until 1045 PM MDT.

* At 946 PM MDT, a severe thunderstorm was located 16 miles northeast
  of Dunken, or 24 miles northwest of Hope, moving northeast at 10
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Lincoln and west central Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.

&&

LAT...LON 3290 10504 3303 10519 3332 10500 3311 10472
TIME...MOT...LOC 0346Z 225DEG 7KT 3302 10506 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
631 
WWUS55 KABQ 230408
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1008 PM MDT TUE MAY 22 2018

NMC005-027-230445-
/O.CON.KABQ.SV.W.0064.000000T0000Z-180523T0445Z/
Lincoln-Chaves-
1008 PM MDT TUE MAY 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHEASTERN LINCOLN AND WEST CENTRAL CHAVES COUNTIES...

At 1008 PM MDT, a severe thunderstorm was located 21 miles northeast
of Elk, or 23 miles northwest of Hope, moving northeast at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
southeastern Lincoln and west central Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3290 10504 3303 10519 3332 10500 3311 10472
TIME...MOT...LOC 0408Z 221DEG 11KT 3307 10501 

HAIL...1.00IN
WIND...60MPH
 
$$
335 
WWUS55 KABQ 230435
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
1035 PM MDT TUE MAY 22 2018

NMC005-027-230445-
/O.EXP.KABQ.SV.W.0064.000000T0000Z-180523T0445Z/
Lincoln-Chaves-
1035 PM MDT TUE MAY 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN AND WEST
CENTRAL CHAVES COUNTIES WILL EXPIRE AT 1045 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3290 10504 3303 10519 3332 10500 3311 10472
TIME...MOT...LOC 0435Z 225DEG 7KT 3311 10497 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 5:41 PM MDT, 4 hours 5 minutes earlier.

Area forecast discussion, May 22, 5:41 PM MDT, 4 hours 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
541 PM MDT Tue May 22 2018

.AVIATION...
00Z TAF CYCLE
Upper low over NV and moving into UT at 23Z to continue lifting north
to northeast next 24 hours. Drier air punching into wrn and central
NM has sparked isold to sct showers and tstsm along the east slopes
of the central mt chain with cell motion to the northeast in general.
A few of the storms may produce hail and gusty winds to 50kt. Short
term models suggest some of this activity will persist as it moves
into the ne and east central plains thru 09Z. Areas of MVFR cigs to
develop over the ern plains aft 06Z and persist thru around 23/14Z
before improving. Dry air should progress farther east aft 23/18Z
with tstms confined to the ern plains.

&&

.PREV DISCUSSION...248 PM MDT Tue May 22 2018...
.SYNOPSIS...
Moist low level southerly flow will continue east of the central
mountains today, and scattered thunderstorms will develop across the
area this afternoon and evening. West of the central mountains,
drier air will move into the area from the Desert Southwest. Drier
air will continue to spread eastward across New Mexico Wednesday, but
moisture will remain across the eastern plains, where another round
of showers and thunderstorms are expected. High pressure will build
across the state Thursday through Saturday with a warming trend and
light winds. Though dry southwest flow aloft will continue Sunday and
Monday, an upper level low in the Great Basin will bring slightly
cooler daytime temperatures to New Mexico.

&&

.DISCUSSION...
Precipitable water values are below one half of an inch west of the
central mountains early this afternoon, but increase rapidly to the
east from around one half of an inch near the central mountains to
around one inch at the TX/NM border. Surface based CAPE values range
from near 1000 J/kg along the east slopes of the central mountains
to 1500-2500 J/kg in the far eastern plains. Isolated showers and
thunderstorms have developed along the east slopes of the central
mountains early this afternoon and convection is expected to increase
to the east across the highlands and eastern plains this afternoon
and evening. Bulk shear between 0 and 6 kilometers will be weak this
afternoon and evening across eastern NM, and this will limit the
severe threat to isolated severe wind gusts and hail. Storms will
continue until after midnight in the eastern plains, before
diminishing late. Clear skies and slightly cooler low temperatures
tonight will predominate across western NM.

Dry southwest flow aloft will spread eastward into central NM
Wednesday, while low and mid level moisture will remain across the
eastern plains. Directional wind shear from 0 to 6 kilometers is
projected to increase Wednesday afternoon in the eastern plains, and
the chance for severe thunderstorms is expected to be greater. High
temperatures Wednesday will be 2 to 5 degrees higher than today, as
the upper low in the northern Great Basin moves northward and
weakens.

An upper level ridge spanning from AZ northwestward into the
interior Pacific Northwest Thursday morning will amplify and slowly
move eastward Thursday through Saturday. This large system will keep
NM in a dry and progressively warmer west to southwest flow through
Saturday. High temperatures Saturday will be 5 to 15 degrees above
normal. An upper low will move from the southern Great Basin to
southwest UT Sunday, and then lift northeast over east central UT
Monday. This pattern will keep NM in a dry southwest flow aloft, but
falling 500 millibar heights associated with the upper low will
provide slightly cooler daytime temperatures to NM Sunday and Monday.

28

&&

.FIRE WEATHER...
Very dry and breezy southwest flow has invaded western New Mexico
once again today as an upper level low pressure system passes
through Utah. Dry air may spread as far east as the Rio Grande
Valley by late this afternoon where marginal conditions are also
possible. Meanwhile, moist instability remains in place along and
east of the central mt chain today where storms are already firing
early this afternoon. Expect storms to shift across the plains with
locally heavy rainfall through tonight. Excellent recoveries will
occur across the east with fair to good values central and west.

Wednesday will feature much of the same except dry air will move
even farther east across the central mt chain. Southwest winds will
be lighter for central and western NM however temps will warm back
above normal. The east will remain under the gun for showers and
storms with locally heavy rainfall through Wednesday night.

A ridge of high pressure will build over the region Thursday and
peak Saturday before breaking down Sunday. Temperatures will warm
above normal with lots of 80s and 90s. Single digit min humidities
are expected through this period with poor to fair overnight
recoveries for central and western NM. Winds will be light beneath
the ridge. Winds will trend up Sunday and become breezy Monday and
Tuesday.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 22, 4:24 AM MDT, 17 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
424 AM MDT Tue May 22 2018

NMZ501>540-231100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
424 AM MDT Tue May 22 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong storms are possible east of the Central Mountain Chain
this afternoon and evening. Wind gusts to between 45-55 mph, hail to
the size of nickels and frequent lightning are the primary threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong to potentially severe storms are likely Wednesday afternoon
and evening across the Eastern Plains.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

11

In the hours before

Special weather statement, May 22, 8:50 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
850 PM MDT TUE MAY 22 2018

NMZ515-528-529-230315-
Far Northeast Highlands-Northeast Highlands-East Slopes Sangre de
Cristo Mountains-
850 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL AND SOUTH
CENTRAL MORA COUNTIES UNTIL 915 PM MDT...

At 850 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sapello, or 12 miles south of Mora, moving northeast at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
La Cueva, Tierra Monte, Sapello, South Carmen, Manuelitas,
Golondrinas, Luceros and Rainsville.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3567 10527 3578 10545 3607 10523 3590 10497
TIME...MOT...LOC 0250Z 218DEG 20KT 3579 10531

33
Special weather statement, May 22, 8:53 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
853 PM MDT TUE MAY 22 2018

NMZ530-230330-
Union County-
853 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 930 PM
MDT...

At 852 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles east of Gladstone, or 31 miles southwest of Clayton, moving
east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Clayton, Clayton Lake State Park, Seneca and Mount Dora.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3650 10304 3632 10304 3612 10372 3632 10389
      3672 10314 3650 10302
TIME...MOT...LOC 0252Z 248DEG 31KT 3626 10369

33
Special weather statement, May 22, 9:15 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
915 PM MDT TUE MAY 22 2018

NMZ538-539-230345-
Eastern Lincoln County-Chaves County Plains-
915 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND CENTRAL
CHAVES COUNTIES UNTIL 945 PM MDT...

At 914 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles east of Tinnie, or 21 miles west of Roswell, moving northeast
at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm along with heavy rain.

This storm will remain over mainly rural areas of eastern Lincoln and
central Chaves Counties.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3319 10483 3326 10502 3351 10495 3340 10465
TIME...MOT...LOC 0314Z 203DEG 10KT 3330 10489
Special weather statement, May 22, 9:22 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
922 PM MDT TUE MAY 22 2018

NMZ530-531-230345-
Union County-Harding County-
922 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDING AND CENTRAL
UNION COUNTIES UNTIL 945 PM MDT...

At 921 PM MDT, Doppler radar was tracking a strong thunderstorm over
Bueyeros, or 18 miles northeast of Mosquero, moving northeast at 30
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Bueyeros.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3583 10363 3591 10383 3626 10369 3615 10339
TIME...MOT...LOC 0321Z 204DEG 24KT 3594 10369

33
Special weather statement, May 22, 9:37 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
937 PM MDT TUE MAY 22 2018

NMZ530-230400-
Union County-
937 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
1000 PM MDT...

At 937 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southwest of Clayton, moving east at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Clayton.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3620 10346 3638 10348 3650 10304 3618 10304
TIME...MOT...LOC 0337Z 266DEG 19KT 3630 10338

33
Special weather statement, May 22, 9:44 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
944 PM MDT TUE MAY 22 2018

NMZ515-528-230415-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
944 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND SOUTH
CENTRAL COLFAX COUNTIES UNTIL 1015 PM MDT...

At 943 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Ocate, or 11 miles west of Wagon Mound, moving
northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Mora
and south central Colfax Counties.

This includes Interstate 25 between Mile Markers 390 and 405.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3592 10492 3606 10506 3633 10472 3612 10452
TIME...MOT...LOC 0343Z 231DEG 25KT 3604 10492

33

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 6:22 PM MDTSpecial Weather StatementABQChaves23 min
May 22, 6:32 PM MDTSpecial Weather StatementABQMora28 min
May 22, 6:39 PM MDTAreal Flood AdvisoryABQChaves, Lincoln111 min
May 22, 6:42 PM MDTSevere Thunderstorm WarningABQMora48 min
May 22, 6:43 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln34 min
May 22, 7:17 PM MDTAreal Flood AdvisoryABQMora, San Miguel118 min
May 22, 7:21 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora39 min
May 22, 7:23 PM MDTSpecial Weather StatementABQLincoln22 min
May 22, 7:36 PM MDTSpecial Weather StatementABQMora24 min
May 22, 7:40 PM MDTSpecial Weather StatementABQHarding35 min
May 22, 7:55 PM MDTSpecial Weather StatementABQChaves35 min
May 22, 8:02 PM MDTSpecial Weather StatementABQMora28 min
May 22, 8:20 PM MDTSpecial Weather StatementABQHarding25 min
May 22, 8:29 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln61 min
May 22, 8:41 PM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
May 22, 8:50 PM MDTSpecial Weather StatementABQMora25 min
May 22, 8:53 PM MDTSpecial Weather StatementABQUnion37 min
May 22, 9:15 PM MDTSpecial Weather StatementABQChaves30 min
May 22, 9:20 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln55 min
May 22, 9:22 PM MDTSpecial Weather StatementABQHarding23 min
May 22, 9:37 PM MDTSpecial Weather StatementABQUnion23 min
May 22, 9:38 PM MDTAreal Flood AdvisoryABQChaves, Lincoln112 min
May 22, 9:44 PM MDTSpecial Weather StatementABQMora31 min
May 22, 9:58 PM MDTSpecial Weather StatementABQLincoln32 min
May 22, 10:12 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln31 min
May 22, 10:59 PM MDTSpecial Weather StatementABQDe Baca31 min
May 22, 11:34 PM MDTSpecial Weather StatementABQGuadalupe26 min
May 22, 11:48 PM MDTSpecial Weather StatementABQ27 min
May 23, 12:45 PM MDTSpecial Weather StatementABQHarding30 min
May 23, 1:16 PM MDTSpecial Weather StatementABQLincoln29 min
May 23, 1:27 PM MDTAreal Flood AdvisoryABQLincoln2 hr
May 23, 1:30 PM MDTSevere Thunderstorm WarningABQLincoln60 min
May 23, 1:53 PM MDTFlash Flood WarningABQLincoln2 hr
May 23, 2:07 PM MDTTornado WarningABQLincoln38 min
May 23, 2:13 PM MDTSpecial Weather StatementABQUnion32 min
May 23, 2:15 PM MDTSpecial Weather StatementABQHarding30 min
May 23, 2:18 PM MDTSevere Thunderstorm WarningABQUnion42 min
May 23, 2:31 PM MDTSevere Thunderstorm WarningABQHarding, Union48 min
May 23, 2:43 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln62 min
May 23, 2:45 PM MDTSpecial Weather StatementABQSan Miguel30 min
May 23, 2:51 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel114 min
May 23, 2:54 PM MDTSpecial Weather StatementABQQuay36 min
May 23, 2:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel63 min
May 23, 3:03 PM MDTFlash Flood WarningABQLincoln4 hr
May 23, 3:04 PM MDTSevere Thunderstorm WarningABQUnion29 min
May 23, 3:06 PM MDTTornado WarningABQChaves, Lincoln39 min
May 23, 3:15 PM MDTFlash Flood WarningABQGuadalupe, San Miguel4 hr
May 23, 3:22 PM MDTAreal Flood AdvisoryABQUnion113 min
May 23, 3:34 PM MDTSpecial Weather StatementABQ26 min
May 23, 3:36 PM MDTSpecial Weather StatementABQ24 min
May 23, 3:44 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln61 min
May 23, 3:47 PM MDTSevere Thunderstorm WarningABQChaves58 min
May 23, 3:51 PM MDTFlash Flood WarningABQLincoln3 hr
May 23, 3:54 PM MDTSpecial Weather StatementABQMora36 min
May 23, 3:57 PM MDTSevere Thunderstorm WarningABQColfax48 min
May 23, 3:59 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel61 min
May 23, 4:01 PM MDTFlash Flood WarningABQGuadalupe, San Miguel5 hr
May 23, 4:01 PM MDTSpecial Weather StatementABQ29 min
May 23, 4:08 PM MDTTornado WarningABQChaves, Lincoln21 min
May 23, 4:10 PM MDTSevere Thunderstorm WarningABQMora65 min
May 23, 4:13 PM MDTSevere Thunderstorm WarningABQChaves51 min
May 23, 4:19 PM MDTSevere Thunderstorm WarningABQUnion13 min
May 23, 4:26 PM MDTSpecial Weather StatementABQHarding34 min
May 23, 4:28 PM MDTFlash Flood WarningABQUnion2 hr
May 23, 4:39 PM MDTFlash Flood WarningABQChaves3 hr
May 23, 4:45 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln60 min
May 23, 4:47 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union58 min
May 23, 4:51 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt54 min
May 23, 5:00 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel60 min
May 23, 5:12 PM MDTSevere Thunderstorm WarningABQMora63 min
May 23, 5:44 PM MDTFlash Flood WarningABQChaves116 min
May 23, 5:48 PM MDTFlash Flood WarningABQChaves112 min
May 23, 5:49 PM MDTSpecial Weather StatementABQRoosevelt26 min
May 23, 5:58 PM MDTSevere Thunderstorm WarningABQSan Miguel62 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.